MathSciNet Relay Station
MathSciNet bibliographic data
MR2595714 35Q53 (35B30 35D30)
Lai, Shaoyong; Wu, Yonghong The local well-posedness and existence of weak solutions for a generalized Camassa-Holm equation. J. Differential Equations 248 (2010), no. 8, 2038–2063.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement